10/9/17 Restart mirtazapine

I tried to come off it to get rid of the side effects and because I dont like being on drugs however the POTS symptoms have been worsening and so has insomnia which is why I was taking it in the first place.
half my usual dose last night. Sleep not great. Low BP in morning like it was when i was real bad and absolutely killer stiff back. I had this problem when starting this drug last year, doctor said it wasn't the drug, this confirms it was.
Likes: L'engle

Comments

Blog entry information

Author
sb4
Views
241
Comments
1
Last update

More entries in User Blogs

  • Coronavirus mutations
    I didn't know Stephen Buhner had a blog, apparently because all his...
  • Protocol summary so far
    Just wanted to write a quick summary so far. Where I'm at now I've...
  • Day 78
    Just a quick update to say that I'm now doing a lot better than I was...
  • Autoimmune test results
    These look great, so I am happy this isn't causing me any issues and...
  • Day 68
    Well I can tell it's July, pollen fungus and spores have definitely hit...

More entries from sb4